# SDR CALA2013092491392

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 91,561 hours, 14,488 cycles
- Engine: Pwa PW4060
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Module
- Condition: Faulty
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R & L REV ISOLATION VALVE EICAS ILLUMINATED WITH THROTTLE QUAD LIGHT ON.  REPLACED THRUST REVERSER RELAY MODULE IAW 78-36-03, OPERATIONS CHECKED GOOD.
